A refinement of the Gruss inequality and applications

Full text for this resource is not available from the Research Repository.

Cerone, Pietro and Dragomir, Sever S (2007) A refinement of the Gruss inequality and applications. Tamkang Journal of Mathematics, 38 (1). pp. 37-49. ISSN 0049-2930

Abstract

A sharp refinement of the Gruss inequality in the general setting of measurable spaces and abstract Lebesgue integrals is proven. Some consequential particular inequalities are mentioned.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3211
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > SEO Classification > 9399 Other Education and Training
Keywords ResPubID14253, Gruss inequality, measurable spaces, abstract Lebesgue integrals, consequential particular inequalities
Citations in Scopus 58 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login